Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 96, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 7, 2014, 7:41 PM CDT for Conecuh County, Escambia County, Monroe County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2014, 7:41 PM CDT (00:41 UTC)
- Expired
- Jun 7, 2014, 8:19 PM CDT
- In force
- 38 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Conecuh County, AL, Escambia County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 107 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2154 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
069 WUUS54 KMOB 080041 SVRMOB ALC035-053-099-080130- /O.NEW.KMOB.SV.W.0096.140608T0041Z-140608T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 741 PM CDT SAT JUN 7 2014 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CONECUH COUNTY IN SOUTH CENTRAL ALABAMA... CENTRAL ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA... SOUTH CENTRAL MONROE COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 830 PM CDT * AT 739 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 11 MILES SOUTH OF FRISCO CITY...OR 3 MILES SOUTHEAST OF URIAH...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... URIAH... I65 AND AL 21... I65 AND AL 113... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 57 AND 75. LAT...LON 3140 8724 3108 8722 3108 8750 3137 8753 TIME...MOT...LOC 0042Z 270DEG 11KT 3128 8746 $$
1 follow-up statement
244 WWUS54 KMOB 080119 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 819 PM CDT SAT JUN 7 2014 ALC035-053-099-080127- /O.CAN.KMOB.SV.W.0096.000000T0000Z-140608T0130Z/ CONECUH AL-ESCAMBIA AL-MONROE AL- 819 PM CDT SAT JUN 7 2014 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL MONROE...CENTRAL ESCAMBIA AND SOUTHWESTERN CONECUH COUNTIES... AT 819 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTH CENTRAL MONROE...CENTRAL ESCAMBIA AND SOUTHWESTERN CONECUH COUNTIES HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3140 8724 3108 8722 3108 8750 3137 8753 TIME...MOT...LOC 0117Z 270DEG 11KT 3128 8733 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:23 PM CDT, 18 minutes earlier.
Area forecast discussion, Jun 7, 7:23 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 723 PM CDT SAT JUN 7 2014 .AVIATION [08.00Z KMOB/KBFM/KPNS TAF ISSUANCE]...ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A GULF BREEZE MOVING INLAND FROM THE COAST THROUGH 08.03Z. OVERALL MOVEMENT OF THE STRONGER STORMS WILL BE TO THE EAST-SOUTHEAST...WITH A WESTWARD PROPAGATION OF NEWLY DEVELOPING STORMS. SO MENTIONED VICINITY THUNDERSTORM FOR ALL TAF SITES FOR THE FIRST 2 TO 3 HOURS OF THE FORECAST. EXPECT PREVAILING VFR CONDITIONS THROUGH THE REMAINDER OF THE FORECAST. HOWEVER...A PROB30 GROUP IS INCLUDED STARTING AT 08.18Z FOR SHOWERS AND THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP NORTH OF THE TAF SITES AND MOVE SOUTH TOWARD THE COAST. LOCALIZED ERRATIC WIND GUSTS AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THE STRONGER STORMS THAT DEVELOP SUNDAY AFTERNOON. THESE STORMS ARE EXPECTED TO DIMINISH BY MID SUNDAY EVENING. /22 && .PREV DISCUSSION... /ISSUED 342 PM CDT SAT JUN 7 2014/ SHORT TERM (TONIGHT AND SUNDAY)...CURRENT ACTIVITY OVER THE AREA IS LIMITED TO MAINLY EASTERN SECTIONS OF THE FA...WITH A LIGHT WESTERLY DRIVING FLOW OVER-RULING A WESTWARD BUILDING BY OUTFLOWS ATTM. A FEW SHRA ARE FORMING ALONG THE GULF BREEZE MOVING INLAND OVER MOBILE CO. THESE WILL DIE OUT AS SUNSET APPROACHES. SUNDAY...WITH GUIDANCE INDICATING PRECIP H20 VALUES APPROACHING 2"...A LIGHT WEST TO SOUTHWEST WIND AND SHORTWAVE ENERGY PASSING JUST NORTH OF THE FA...MORE TSRA EXPECTED...WITH BEST CONVERGENCE OF INGREDIENTS BEING OVER THE NORTHEASTERN THIRD OF THE FA...HAVE PUT BEST CHANCE FOR POPS THERE. /16 FOR SUNDAY NIGHT THROUGH TUESDAY NIGHT...AN UPPER TROF ADVANCING INTO THE PLAINS STATES EVOLVES INTO AN UPPER LOW WITH AN ASSOCIATED SURFACE LOW OVER KANSAS ON MONDAY WHICH THEN ADVANCES SLOWLY EASTWARD INTO MISSOURI ON TUESDAY. A TRAILING FRONTAL BOUNDARY WEAKENS TO A SURFACE TROF WHILE SHIFTING SOUTHWARD TO NEAR THE INTERIOR PORTION OF THE FORECAST AREA SUNDAY NIGHT. THE WEAK TROF LOOKS TO DISSIPATE ON MONDAY AS THE SURFACE LOW DEVELOPS OVER KANSAS. A SURFACE RIDGE MEANWHILE REMAINS OVER THE NORTHERN GULF AND MAINTAINS A LIGHT TO OCCASIONALLY MODERATE SOUTHWESTERLY FLOW OVER MUCH OF THE FORECAST AREA. PRECIPITABLE WATER VALUES OF 1.5-1.75 INCHES OVER THE REGION DECREASE TO 1.25-1.5 INCHES THROUGH MONDAY NIGHT AS SOMEWHAT DRIER DEEP LAYER AIR OVER THE GULF IS DRAWN INTO THE AREA. THE WESTERN PORTION OF THE AREA SEES AN INCREASE IN DEEP LAYER MOISTURE TUESDAY INTO TUESDAY NIGHT AS A SOMEWHAT STRONGER SOUTHWEST FLOW BRINGS BETTER MOISTURE INTO THE AREA. WHILE A DIURNAL CYCLE OF CONVECTION DEVELOPING DURING THE DAY AND LINGERING INTO THE EVENING HOURS IS EXPECTED...AM CONCERNED BY AN UPSTREAM DIFFLUENT 850-300 MB THICKNESS PATTERN ROUGHLY NEAR THE ARKLATEX WHICH IS NEAR AN 850 MB THETA-E RIDGE ORIENTED EAST-WEST ACROSS THE GULF COAST STATES THROUGH THE PERIOD. SHOULD UPSTREAM CONVECTION ORGANIZE INTO A MESOSCALE CONVECTIVE SYSTEM...MCS...THIS PATTERN LOOKS TO FAVOR A PROGRESSIVE MCS ADVANCING EASTWARD INTO THE AREA. AS THERE IS WELL DEFINED 850-300MB Q VECTOR CONVERGENCE UPSTREAM...WILL NEED TO CLOSELY MONITOR FOR POTENTIAL MCS DEVELOPMENT. NOT CLEAR AT THIS POINT HOW MUCH OF AN IMPACT THE SOMEWHAT DRIER DEEP LAYER AIR WILL HAVE ON THIS POTENTIAL AS IT IS DRAWN INTO THE REGION THROUGH MONDAY NIGHT BEFORE DEEP LAYER MOISTURE BEGINS TO RECOVER. FOR NOW WILL HAVE ISOLATED POPS SUNDAY EVENING FOR LINGERING CONVECTION WITH ISOLATED POPS FOR MUCH OF THE AREA MONDAY AFTERNOON EXCEPT FOR CHANCE POPS OVER INTERIOR SOUTH CENTRAL ALABAMA CLOSEST TO THE REMNANTS OF THE SURFACE TROF. SLIGHT CHANCE POPS FOLLOW FOR TUESDAY. SURFACE BASED CAPES RANGE FROM AROUND 2500 J/KG OVER INTERIOR AREAS TO 1500 NEAR THE COAST BOTH MONDAY AND TUESDAY AFTERNOON. WHILE SHEAR VALUES WILL BE LOW...WET BULB ZERO VALUES WILL BE NEAR 11 KFT IMPLYING SUFFICIENT POTENTIAL FOR SOME STRONG STORMS WITH WIND GUSTS OF 40-50 MPH AND SMALL HAIL. TEMPERATURES WILL BE NEAR SEASONABLE LEVELS EXCEPT FOR A FEW DEGREES ABOVE OVER INLAND AREAS DURING THE AFTERNOON. /29 LONG TERM (WEDNESDAY THROUGH SATURDAY)...THE UPPER LOW OPENS UP ON WEDNESDAY AND EJECTS OFF TO THE NORTHEAST THROUGH THURSDAY MEANWHILE BRINGING AN UPPER TROF AXIS INTO THE SOUTHEAST STATES AND ACROSS THE FORECAST AREA. THE ASSOCIATED SURFACE LOW LIKEWISE WEAKENS WHILE A SURFACE RIDGE PERSISTS OVER THE NORTHERN GULF. ANOTHER SURFACE LOW MEANWHILE ADVANCES ACROSS THE PLAINS AND MOVES OFF ACROSS THE NORTHEAST STATES ON FRIDAY...BRINGING A WEAK SURFACE TROF INTO THE GULF COAST STATES FRIDAY NIGHT INTO SATURDAY. THE UPPER TROF CONTINUES TO LINGER OVER THE EXTREME SOUTHEAST STATES AND GRADUALLY WEAKENS THROUGH SATURDAY. PRECIPITABLE WATER VALUES AROUND 1.5 INCHES DECREASE TO 1.25-1.4 INCHES WEDNESDAY NIGHT AS THE AXIS OF THE UPPER TROF MOVES ACROSS THE FORECAST AREA...THEN DEEP LAYER MOISTURE SLOWLY REBOUNDS THROUGH THE REMAINDER OF THE PERIOD AS THE WEAKENING UPPER TROF REMAINS EAST OF THE AREA. HAVE CONTINUED WITH CHANCE POPS FOR CONVECTION DEVELOPING DURING THE DAY DUE TO THE SEA BREEZE THEN WITH ISOLATED NIGHTTIME POPS FOR LINGERING CONVECTION. TEMPERATURES WILL BE NEAR SEASONABLE VALUES EXCEPT FOR UP TO A FEW DEGREES ABOVE NORMAL OVER INTERIOR AREAS DURING THE DAY. /29 MARINE...A SURFACE RIDGE STRETCHING WEST OVER THE NORTHERN GULF WILL KEEP A LIGHT TO AT TIMES MODERATE SW-ERLY FLOW OVER THE AREA THROUGH THE PERIOD. /16 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 73 91 71 90 71 / 10 20 10 10 10 PENSACOLA 75 90 74 89 73 / 10 30 10 20 10 DESTIN 76 87 75 86 74 / 05 30 10 20 05 EVERGREEN 72 93 70 93 70 / 30 40 20 30 20 WAYNESBORO 71 93 69 92 69 / 40 30 20 20 20 CAMDEN 71 91 69 93 69 / 30 40 20 30 20 CRESTVIEW 73 93 68 93 68 / 10 40 10 20 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 7, 5:03 AM CDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 503 AM CDT SAT JUN 7 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 503 AM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS AFTERNOON. SOME OF THE STORMS WILL BECOME STRONG...PRODUCING GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND TORRENTIAL DOWNPOURS. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT WITH LOCALIZED DAMAGING WIND GUSTS BEING THE MAIN THREAT. THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE ONCE AGAIN EXPECTED BY SUNDAY AFTERNOON...WITH THE BEST COVERAGE OCCURRING ACROSS INLAND SOUTHWEST AND SOUTH CENTRAL ALABAMA. A FEW STRONG STORMS WILL BE POSSIBLE. THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SEVERE STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE ENCOURAGED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN MOBILE. GMZ630>635-650-655-670-675-080945- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 503 AM CDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS DEVELOPING OVER LAND AREAS THIS AFTERNOON MAY MOVE SOUTH INTO THE ADJACENT COASTAL WATERS THROUGH EARLY THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS...FREQUENT LIGHTNING STRIKES...AND TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 7, 4:55 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 455 PM CDT SAT JUN 7 2014 FLZ005-006-072230- INLAND OKALOOSA FL-COASTAL OKALOOSA FL- 455 PM CDT SAT JUN 7 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...THROUGH 530 PM CDT... AT 451 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF CRESTVIEW...OR 3 MILES SOUTHEAST OF BAKER...AND MOVING WEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... CRESTVIEW... BAKER... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 52 AND 67. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. &&
Local storm report, Jun 7, 4:57 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
457 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 9 E CRESTVIEW 30.62N 88.00W
06/07/2014 M0.75 INCH GMZ630 AL PUBLIC
PUBLIC REPORT OF 3/4 INCH HAIL 9 E OF CRESTVIEW.
&&
GENEJSpecial weather statement, Jun 7, 6:54 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 654 PM CDT SAT JUN 7 2014 ALZ059-080030- ESCAMBIA AL- 654 PM CDT SAT JUN 7 2014 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN ESCAMBIA COUNTY IN SOUTHWEST ALABAMA...THROUGH 730 PM CDT... AT 650 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF ATMORE...OR 2 MILES NORTHEAST OF I65 AND AL 21...AND MOVING WEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... MCCULLOUGH... I65 AND CR 1... I65 AND AL 21... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 54 AND 66. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 7, 6:57 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 657 PM CDT SAT JUN 7 2014 ALZ059-FLZ001-003-004-080030- ESCAMBIA AL-INLAND SANTA ROSA FL-INLAND ESCAMBIA FL-SANTA ROSA FL- 657 PM CDT SAT JUN 7 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ESCAMBIA COUNTY IN SOUTHWEST ALABAMA...CENTRAL SANTA ROSA AND NORTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 730 PM CDT... AT 654 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF EAST BREWTON TO 6 MILES NORTHWEST OF MILTON...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... WHITFIELD... PINE LEVEL... WHITING FIELD... ROEVILLE... POINT BAKER... MILTON... JAY... RIVERVIEW... POLLARD... THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 31 AND 37. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. &&
Local storm report, Jun 7, 7:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
708 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST CRESTVIEW 30.76N 86.57W
06/07/2014 M54 MPH OKALOOSA FL OFFICIAL NWS OBS
54 MPH WIND GUST RECORDED AT CRESTVIEW AIRPORT AT 445 PM
&&
SAMSpecial weather statement, Jun 7, 7:24 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 724 PM CDT SAT JUN 7 2014 ALZ055-056-059-FLZ001-003-005-080130- CONECUH AL-ESCAMBIA AL-MONROE AL-INLAND OKALOOSA FL- INLAND SANTA ROSA FL-INLAND ESCAMBIA FL- 724 PM CDT SAT JUN 7 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CONECUH... ESCAMBIA AND SOUTHERN MONROE COUNTIES IN SOUTHWEST ALABAMA... NORTHWESTERN OKALOOSA...NORTHERN SANTA ROSA AND NORTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 830 PM CDT... AT 723 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF ATMORE TO 16 MILES NORTHEAST OF MILTON...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... WHITFIELD... PINE LEVEL... WHITING FIELD... JAY... FLOMATON... CENTURY... I65 AND AL 41... RIVERVIEW... POLLARD... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 58 AND 80. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:39 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Covington, Crenshaw | 66 min |
| Jun 8, 3:36 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe | 28 min |
| Jun 8, 6:46 PM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 59 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.